African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 249

Full Length Research Paper

Applications of Cauchy-Schwarz inequalities in the mapping structure of linear operator

T. Panigrahi
  • T. Panigrahi
  • Department of Mathematics, School of Applied Sciences, KIIT University, Bhubaneswar-751024, Odisha, India.
  • Google Scholar
R. El-Ashwah
  • R. El-Ashwah
  • Department of Mathematics, Faculty of Science, Damietta University, New Damietta 34517, Egypt.
  • Google Scholar


  •  Received: 06 November 2016
  •  Accepted: 22 February 2017
  •  Published: 30 June 2018

How to cite this article

APA /
Panigrahi, T., & El-Ashwah, R. (2018). Applications of Cauchy-Schwarz inequalities in the mapping structure of linear operator. African Journal of Mathematics and Computer Science Research, 11(4), 46-60.
Chicago /
T. Panigrahi and R. El-Ashwah. "Applications of Cauchy-Schwarz inequalities in the mapping structure of linear operator." African Journal of Mathematics and Computer Science Research 11, no. 4 (2018): 46-60.
MLA /
T. Panigrahi and R. El-Ashwah. "Applications of Cauchy-Schwarz inequalities in the mapping structure of linear operator." African Journal of Mathematics and Computer Science Research 11.4 (2018): 46-60.